# SDR DL777071408

- Difficulty date: November 2, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 36,269 hours, 5,691 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72077500
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/C GALLEY OVENS (BOTH) OVERHEATS AND HAS ELECT ODOR.  ODOR DISSIPATED WITH BOTH OVEN C/B`S PULLED.  FWD TO MCO AND PLACARD PER MEL 25-20-01G.  OTHER ITEMS IN FWD GALLEY CHECKED, NO PROBLEMS FOUND.  RAN BOTH OVENS FOR 1 HR NOTED NO ELECTRICAL ODOR.  OVENS OK SERVICE.  MCO/PLAC REMOVED.
